MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700¿ CX TENACIO¿ Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700¿ CX TENACIO¿ Pump; prosthesis, penis, inflatable
Model Number 72404433
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) stated he was unable to inflate the device.He went to the clinic, and the physician was able to inflate the ipp; however, the patient felt the erection was not rigid.The physician encouraged him to practice inflation and deflation at home.Later, the patient continued to report experiencing difficulty pumping the tenacio pump.Therefore, a surgical procedure was performed to replace the tenacio pump with an ms pump.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100590452 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4) the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700¿ CX TENACIO¿ Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50568977
Report Number2124215-2026-46737
Device Sequence Number10519377
Product Code JCW
UDI-Device Identifier00191506021344
UDI-Public(01)00191506021344(17)260820(10)1100574676
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/20/2026
Device Model Number72404433
Device Catalogue Number72404433
Device Lot Number1100574676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale